My husband and I have had several children and tried many standard pills which caused adverse side affects. I've been on this triphasal pill for a month and as yet my period hasn't started. I generally have a clockwork body that rarely is late. I'm now day 5 of sugar pills with no sign or symptoms of getting my monthly friend. pregnancy test was negative this morning but I know it would still be early for mid stream tests to possibly show. is it possible that I have fallen pregnant again due to the different incrimented hormones, or is this common for triphasal pills?
This is common with all birth control pills. You have 2 more days on sugar pills, right? It could still happen. If it doesn't start, start the next pack anyway. Hormonal birth control tend to lessen the uterine lining, so there isn't as much to bleed when you have your period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2010 • 1 answer
Posted 19 Sep 2010 • 1 answer
I've been off of Depo-Provera for two years now, and I am having very irregular menstrual cycles and
Posted 30 Nov 2012 • 2 answers
Posted 25 Sep 2014 • 1 answer
Posted 27 Sep 2016 • 1 answer